# SDR SWAA2023100303546

- Difficulty date: September 23, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXIT WINDOW LIGHT INOP<[01] REPLACED RIGHT OVER WING EXIT WINDOW LIGHT ASSEMBLY PER REF. AMM 33-51-01-960-802 AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER REF. AMM 33-51-00-710-801 FOUND WORKING PROPERLY.;[02] REPLACED RIGHT OVER WING EXIT WINDOW LIGHT ASSEMBLY PER REF. AMM 33-51-01-960-802.PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER REF. AMM 33-51-00-710-801 FOUND PROPERLY.;[03] REPLACED RIGHT OVER WING EXIT WINDOW LIGHT ASSEMBLY PER REF. AMM 33-51-01-960-802 AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER REF. AMM 33-51-00-710-801 FOUND WORKING PROPERLY.;[04] VERIFIED STEPS 1;2 & 3
